American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47B37) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 122 found      Go to page: 1 2 3 4 > >>

[1] Zenon Jan Jabłoński, Il Bong Jung and Jan Stochel. A hyponormal weighted shift on a directed tree whose square has trivial domain. Proc. Amer. Math. Soc. 142 (2014) 3109-3116.
Abstract, references, and article information
View Article: PDF

[2] Violeta Petkova. Spectra of the translations and Wiener-Hopf operators on $L_\omega^2({\mathbb R}^+)$. Proc. Amer. Math. Soc. 142 (2014) 2491-2505.
Abstract, references, and article information
View Article: PDF

[3] Peikee Lin, Bünyamin Sarı and Bentuo Zheng. Norm closed ideals in the algebra of bounded linear operators on Orlicz sequence spaces. Proc. Amer. Math. Soc. 142 (2014) 1669-1680.
Abstract, references, and article information
View Article: PDF

[4] Miguel Lacruz and María del Pilar Romero de la Rosa. A local spectral condition for strong compactness with some applications to bilateral weighted shifts. Proc. Amer. Math. Soc. 142 (2014) 243-249.
Abstract, references, and article information
View Article: PDF

[5] Muneo Chō, Schôichi Ôta and Kôtarô Tanahashi. Invertible weighted shift operators which are $m$-isometries. Proc. Amer. Math. Soc. 141 (2013) 4241-4247.
Abstract, references, and article information
View Article: PDF

[6] Lixin Cheng, Duanxu Dai and Yunbai Dong. A sharp operator version of the Bishop-Phelps theorem for operators from $\ell_1$ to CL-spaces. Proc. Amer. Math. Soc. 141 (2013) 867-872.
Abstract, references, and article information
View Article: PDF

[7] Yong Chen. Quasi-wandering subspaces in a class of reproducing analytic Hilbert spaces. Proc. Amer. Math. Soc. 140 (2012) 4235-4242.
Abstract, references, and article information
View Article: PDF

[8] Nikolaos Pattakos and Alexander Volberg. Continuity of weighted estimates in $A_{p}$ norm. Proc. Amer. Math. Soc. 140 (2012) 2783-2790.
Abstract, references, and article information
View Article: PDF

[9] Jue-Xian Li. On commutativity of the commutant of strongly irreducible operator. Proc. Amer. Math. Soc. 140 (2012) 167-171. MR 2833529.
Abstract, references, and article information
View Article: PDF

[10] Can Minh Le. On subspace-hypercyclic operators. Proc. Amer. Math. Soc. 139 (2011) 2847-2852. MR 2801626.
Abstract, references, and article information
View Article: PDF

[11] C. Chen and C-H. Chu. Hypercyclic weighted translations on groups. Proc. Amer. Math. Soc. 139 (2011) 2839-2846. MR 2801625.
Abstract, references, and article information
View Article: PDF

[12] Frédéric Bayart. Epsilon-hypercyclic operators on a Hilbert space. Proc. Amer. Math. Soc. 138 (2010) 4037-4043. MR 2679624.
Abstract, references, and article information
View Article: PDF

[13] Bingzhe Hou, Puyu Cui and Yang Cao. Chaos for Cowen-Douglas operators. Proc. Amer. Math. Soc. 138 (2010) 929-936. MR 2566559.
Abstract, references, and article information
View Article: PDF

[14] José A. Adell and A. Lekuona. Rates of convergence for the iterates of Cesàro operators. Proc. Amer. Math. Soc. 138 (2010) 1011-1021. MR 2566567.
Abstract, references, and article information
View Article: PDF

[15] Fumiko Futamura. Localizable operators and the construction of localized frames. Proc. Amer. Math. Soc. 137 (2009) 4187-4197. MR 2538579.
Abstract, references, and article information
View Article: PDF

[16] C. Chen and C-H. Chu. Hypercyclicity of weighted convolution operators on homogeneous spaces. Proc. Amer. Math. Soc. 137 (2009) 2709-2718. MR 2497483.
Abstract, references, and article information
View Article: PDF

[17] M. González and F. León-Saavedra. Cyclic behavior of the Cesàro operator on $L_2(0,\infty )$. Proc. Amer. Math. Soc. 137 (2009) 2049-2055. MR 2480286.
Abstract, references, and article information
View Article: PDF

[18] Catalin Badea, Sophie Grivaux and Vladimir Müller. Multiples of hypercyclic operators. Proc. Amer. Math. Soc. 137 (2009) 1397-1403. MR 2465665.
Abstract, references, and article information
View Article: PDF

[19] Fernando Galaz Fontes and Francisco Javier Solís. Iterating the Cesàro operators. Proc. Amer. Math. Soc. 136 (2008) 2147-2153. MR 2383520.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] M. Cobo, C. Gutierrez and C. R. de Oliveira. Cantor singular continuous spectrum for operators along interval exchange transformations. Proc. Amer. Math. Soc. 136 (2008) 923-930. MR 2361865.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Fernanda Botelho and James Jamison. Generalized bi-circular projections on minimal ideals of operators. Proc. Amer. Math. Soc. 136 (2008) 1397-1402. MR 2367112.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Eva A. Gallardo-Gutierrez and Jonathan R. Partington. Common hypercyclic vectors for families of operators. Proc. Amer. Math. Soc. 136 (2008) 119-126. MR 2350396.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Félix Martínez-Giménez. Chaos for power series of backward shift operators. Proc. Amer. Math. Soc. 135 (2007) 1741-1752. MR 2286084.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Jeng-Chung Chen and Sen-Yen Shaw. Topological mixing and Hypercyclicity Criterion for sequences of operators. Proc. Amer. Math. Soc. 134 (2006) 3171-3179. MR 2231900.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] A. Bourhim. Spectrum of bilateral shifts with operator-valued weights. Proc. Amer. Math. Soc. 134 (2006) 2131-2137. MR 2215784.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] L. Bernal-González. Hypercyclic subspaces in Fréchet spaces. Proc. Amer. Math. Soc. 134 (2006) 1955-1961. MR 2215764.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Rui Okayasu. Perturbation theoretic entropy of the boundary actions of free groups. Proc. Amer. Math. Soc. 134 (2006) 1771-1776. MR 2207492.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Raúl E. Curto, Sang Hoon Lee and Woo Young Lee. A new criterion for $k$-hyponormality via weak subnormality. Proc. Amer. Math. Soc. 133 (2005) 1805-1816. MR 2120281.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Il Bong Jung, Alan Lambert and Jan Stochel. Backward extensions of subnormal operators. Proc. Amer. Math. Soc. 132 (2004) 2291-2302. MR 2052405.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] T. L. Miller, V. G. Miller and M. M. Neumann. Spectral subspaces of subscalar and related operators. Proc. Amer. Math. Soc. 132 (2004) 1483-1493. MR 2053356.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 122 found      Go to page: 1 2 3 4 > >>